# SDR AALA202011309002

- Difficulty date: November 29, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 52,813 hours, 33,639 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L2 PASSENGER DOOR ASSIST BOTTLE REQUIRES SERVICE.  SERVICED L2 PASSENGER DOOR ASSIST BOTTLE PRESSURE, AMM 52-10-00.
